# SDR SWAA116147

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 80,083 hours, 73,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND SKIN CRACKED AT BS 350, BETWEEN STR 12R TO STR 13R.  REPAIRED SKIN IAW EA.
